Been feeling worse everyday this week. Suddenly realized why tonight. I am gradually decreasing Prednisone. Had been alternating 5/6 mgs and went to six about a week ago. Too soon. So back to 7 for a week, then 6/7 for two or three weeks, then try six again. Had to do this one other decrease as well. It needs to be very slow going when you’ve been on it a long time, as have I. Just FYI.
This is just endless. 😦
At this point, isn’t it just best to leave it at a steady dosage the helps?
I am going to it by month. 7 mg April, 6/7 May, 6 June, 6/6 July and so forth. Two weeks is not long enough, and my doctor the idiot wanted me to go by the week. Ha! Not my doctor anymore.
But why drop it if 7 is the sweet spot?
Cause it’s not. It’s just a step on the way. There is no sweet spot and staying on a certain level in hopes is just too risky because of the side effects. Maybe once I’m down to five or below, but if I still manage to feel okay on lower doses, the goal is the be off it altogether.